Alert archive / Alabama / Flash Flood Watches in 2015

Flash Flood Watch 11, NWS Mobile, AL

December 30, 201511 counties in Alabama; George County, Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood watch at Dec 30, 2015, 6:14 AM CST for 11 counties in Alabama; George County, Mississippi; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2015, 6:14 AM CST (12:14 UTC)
Expired
Dec 31, 2015, 3:25 AM CST
In force
21 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS

The radar

The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WGUS64 KMOB 301214 
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
614 AM CST WED DEC 30 2015

...FLASH FLOOD WATCH IN EFFECT FOR SOUTHWEST ALABAMA...NORTHWEST
FLORIDA AND PARTS OF SOUTHEAST MISSISSIPPI THROUGH TONIGHT...

.LATEST RADAR TRENDS SHOW MORE HEAVY RAIN APPROACHING FROM THE
SOUTHWEST WHICH WILL CONTINUE TO MOVE OVER VERY SATURATED GROUND
SURFACE FROM PREVIOUS RAINS EARLIER IN THE WEEK. AS A FLASH FLOODING
WILL BE POSSIBLE IN THE ADVISED AREA THROUGH TONIGHT. 

ALZ052>060-261>266-FLZ201>206-MSZ079-302200-
/O.NEW.KMOB.FF.A.0011.151230T1214Z-151231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-
COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-GEORGE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON...
THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...FLOMATON...ANDALUSIA...OPP...SARALAND...
BAY MINETTE...MOBILE...PRICHARD...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...GRAND BAY...DAUPHIN ISLAND...
BAYOU LA BATRE...GULF SHORES...CENTURY...MOLINO...PENSACOLA...
ENSLEY...JAY...MILTON...GULF BREEZE...CRESTVIEW...WRIGHT...
FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...
VALPARAISO...LUCEDALE
614 AM CST WED DEC 30 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA 
  AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  ALABAMA...BALDWIN CENTRAL...BALDWIN COASTAL...BALDWIN INLAND...
   BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
   MOBILE CENTRAL...MOBILE COASTAL...MOBILE INLAND...MONROE... 
  WASHINGTON AND WILCOX. IN NORTHWEST FLORIDA...ESCAMBIA 
  COASTAL...ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA 
  INLAND...SANTA ROSA COASTAL AND SANTA ROSA INLAND. IN 
  SOUTHEAST MISSISSIPPI...GEORGE. 

* THROUGH LATE TONIGHT

* 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS OF 3 TO 5 INCHES
  POSSIBLE. |

* WIDESPREAD MINOR TO MODERATE FLOODING POSSIBLY. ISOLATED CASES OF
  MAJOR FLOODING IN SOME AREAS WHERE FLOODING HAS ALREADY OCCURRED IN
  THE LAST WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
551 
WGUS64 KMOB 302001
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
201 PM CST WED DEC 30 2015

...FLASH FLOOD WATCH IN EFFECT FOR SOUTHWEST ALABAMA AND NORTHWEST
FLORIDA THROUGH TONIGHT...

.HEAVY RAIN WILL PERSIST IN THE WATCH AREA THROUGH TONIGHT AS STALLED
FRONT REMAINS IN THE AREA. THIS WILL LEAD TO CONTINUED ROUNDS OF
MODERATE TO HEAVY RAINFALL ON ALREADY SATURATED GROUND AND THE
POSSIBILITY OF FLASH FLOODING.

ALZ052>054-MSZ079-302115-
/O.CAN.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-CLARKE-WILCOX-GEORGE-
201 PM CST WED DEC 30 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND SOUTHEAST
MISSISSIPPI HAS BEEN CANCELLED. 

$$

ALZ055>060-261>266-FLZ201>206-310430-
/O.CON.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE INLAND-
BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-
BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-
INCLUDING THE CITIES OF...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA...
OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...GRAND BAY...
DAUPHIN ISLAND...BAYOU LA BATRE...GULF SHORES...CENTURY...
MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...GULF BREEZE...
CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...
SEMINOLE...EGLIN AFB...VALPARAISO
201 PM CST WED DEC 30 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...IN ALABAMA...BALDWIN CENTRAL...BALDWIN 
  COASTAL...BALDWIN INLAND...BUTLER...CONECUH...COVINGTON... 
  CRENSHAW...ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL...MOBILE 
  INLAND AND MONROE. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL... 
  ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA 
  ROSA COASTAL AND SANTA ROSA INLAND. 

* THROUGH LATE TONIGHT

* 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS.

* WIDESPREAD MINOR TO MODERATE FLOODING POSSIBLY. ISOLATED CASES 
  OF MAJOR FLOODING IN SOME AREAS WHERE FLOODING HAS ALREADY 
  OCCURRED IN THE LAST WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
073 
WGUS64 KMOB 310358
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
958 PM CST WED DEC 30 2015

...FLASH FLOOD WATCH IN EFFECT FOR SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA THROUGH TONIGHT...

.PERIODS OF MODERATE TO HEAVY RAINFALL ARE EXPECTED OVER THE WATCH
AREA THROUGH TONIGHT AS A STALLED FRONT REMAINS IN THE AREA. THESE
ROUNDS OF MODERATE TO HEAVY RAINFALL ON ALREADY SATURATED GROUND
COULD LEAD TO PERIODS OF FLASH FLOODING.

ALZ055>060-261>266-FLZ201>206-311200-
/O.CON.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE INLAND-
BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-
BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-
INCLUDING THE CITIES OF...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...FLOMATON...ANDALUSIA...
OPP...SARALAND...BAY MINETTE...MOBILE...PRICHARD...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...GRAND BAY...
DAUPHIN ISLAND...BAYOU LA BATRE...GULF SHORES...CENTURY...
MOLINO...PENSACOLA...ENSLEY...JAY...MILTON...GULF BREEZE...
CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...
SEMINOLE...EGLIN AFB...VALPARAISO
958 PM CST WED DEC 30 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...IN ALABAMA...BALDWIN CENTRAL...BALDWIN 
  COASTAL...BALDWIN INLAND...BUTLER...CONECUH...COVINGTON... 
  CRENSHAW...ESCAMBIA...MOBILE CENTRAL...MOBILE COASTAL...MOBILE 
  INLAND AND MONROE. IN NORTHWEST FLORIDA...ESCAMBIA COASTAL... 
  ESCAMBIA INLAND...OKALOOSA COASTAL...OKALOOSA INLAND...SANTA 
  ROSA COASTAL AND SANTA ROSA INLAND. 

* UNTIL 6 AM CST THURSDAY

* AN ADDITIONAL 1 TO 3 INCHES ARE POSSIBLE WITH LOCALLY HIGHER
  AMOUNTS.

* THIS ADDITIONAL RAINFALL COULD CREATE PERIODS OF LOCALIZED FLASH
  FLOODING ACROSS THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
610 
WGUS64 KMOB 310925
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
325 AM CST THU DEC 31 2015

...FLASH FLOOD WATCH CANCELLED...

ALZ055>060-261>266-FLZ201>206-311030-
/O.CAN.KMOB.FF.A.0011.000000T0000Z-151231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE INLAND-
BALDWIN INLAND-MOBILE CENTRAL-BALDWIN CENTRAL-MOBILE COASTAL-
BALDWIN COASTAL-ESCAMBIA INLAND-ESCAMBIA COASTAL-
SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-
OKALOOSA COASTAL-
325 AM CST THU DEC 31 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST
FLORIDA HAS BEEN CANCELLED. WHILE ADDITIONAL RAINFALL WILL OCCUR THROUGH
TONIGHT...THE DURATION AND EXTENT OF ANY ANY HEAVY RAINFALL IS
EXPECTED TO BE INSUFFICIENT TO PRODUCE FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Dec 30, 5:40 AM CST, 34 minutes earlier.

Area forecast discussion, Dec 30, 5:40 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
540 AM CST WED DEC 30 2015

.NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...MAIN CONCERN FOR THE NEXT
24 HOURS WILL BE THE ONSET ON MORE RAIN POSSIBLY HEAVY AT TIMES
OCCURRING OVER AREAS THAT WERE HARDEST HIT FROM RECENT RAINS IN THE
LAST WEEK. SOME OF THE HI RES DATA SUGGESTS 2 TO 3 INCHES (LOCALLY 3
TO 5 INCHES) OF RAIN POSSIBLE ACROSS THE CENTRAL GULF COAST REGION
WITH THE HIGHEST AMOUNTS OCCURRING ALONG A STALLED FRONTAL STRETCHING
FROM THE MS COAST TO NE PARTS OF THE FCST AREA THIS MORNING. ALL THE
GUIDANCE SUGGESTS THIS BOUNDARY WILL DRIFT EAST THROUGH TONIGHT WITH
THE BEST MOISTURE CONVERGENCE POOLING ALONG THE FRONT SLOWLY SHIFTING
EASTWARD TO EASTERN AND COASTAL PARTS OF THE FCST AREA THROUGH 12Z
THU. LATEST FLASH FLOOD GUIDANCE IN THE WORST AREAS MENTIONED ABOVE
SHOW 3 HOUR AMOUNTS OF LESS THAN 3 INCHES FOR POSSIBLE FLASH FLOODING
WHICH COULD BE EXCEEDED OVER TIME THROUGH MOSTLY THIS AFTERNOON. FOR
NOW WILL CONTINUE TO MENTION LOCALIZED FLOODING POSSIBLE AND MONITOR
THIS SITUATION CLOSELY FOR ADVISORIES OR WARNINGS. THANKS AGAIN TO
SURROUNDING OFFICES AND WPC/HPC FOR YOUR COMMENTS ON THIS SITUATION.
OTHERWISE...SEVERE WEATHER IS NOT EXPECTED THROUGH TONIGHT DUE TO
LIMITED FORCING AND INSTABILITY AS COOLER AIR CONTINUES TO UNDERCUT
A LARGE MOIST LAYER...SETTING UP A WELL DEFINED OVERRUNNING EVENT
ACROSS THE REGION THROUGH TONIGHT. SORRY FOR THE LATENESS THIS
MORNING BUT THIS HAS BEEN A RATHER TOUGH FORECAST DUE TO THE HEAVY
RAIN AND ANTECEDENT CONDITIONS ACROSS THE FCST AREA ESPECIALLY TO
THE NORTH AND EAST. AS FOR TEMPS WILL USE A BLEND MAV AND CURRENT
FORECAST TEMPS FOR BETTER CONSISTENCY WITH SURROUNDING WFOS. HIGHS
TODAY WILL BE IN THE UPPER 50S TO LOWER 60S MAINLY WEST OF THE
STALLED FRONT AND THE MID 60S TO LOWER 70S TO THE EAST AND ALONG THE
COAST. LOWS TONIGHT WILL RANGE FROM THE UPPER 40S TO LOWER 50S TO THE
WEST AND THE MID 50S TO LOWER 60S TO THE EAST. 32/EE

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...DEEP GULF MOISTURE
WILL CONTINUE TO OVERSPREAD THE CENTRAL GULF COAST REGION.
CONVERGENCE ALONG STALLED FRONTAL BOUNDARY ALONG THE COAST WILL
CONTINUE OVER THE REGION THURSDAY AND THURSDAY NIGHT...THEN LIKELY
SLIP JUST OFFSHORE TO THE SOUTH FRIDAY AND FRIDAY NIGHT. THIS WILL
FOCUS THE HIGHEST RAIN CHANCES OVER THE EASTERN AND SOUTHERN PORTIONS
OF THE FCST AREA THROUGH THE SHORT TERM PERIOD. EXPECT LIKELY POPS
GENERALLY ALONG AND EAST OF A WIGGINS...LEAKESVILLE...GROVE HILL...
CAMDEN LINE THURSDAY AND THURSDAY NIGHT AND THEN SHIFTING DOWN
TOWARD THE COAST ON FRIDAY WITH CHANCE POPS DOWN ALONG THE COAST
FRIDAY NIGHT. POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE ACROSS MOST
OF THE AREA THROUGH THE PERIOD...WITH 1 TO 2 INCHES LIKELY AND DOUBLE
THAT IN SOME LOCATIONS POSSIBLE. WILL HAVE TO CONTINUE TO MONITOR FOR
FLOODING PROBLEMS AND MAKE ADJUSTMENTS TO ANY FLASH FLOOD WATCHES
THAT MAY BE ISSUED...DEPENDING ON WHERE AND HOW MUCH RAINFALL OCCURS
DURING THE NEAR TERM PERIOD (AS MENTIONED ABOVE). MOSTLY SHOWERS
EXPECTED...BUT IN THE VICINITY OF WHEREVER THE FRONT IS LOCATED AND
POINTS SOUTHWARD SOME ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS
POSSIBLE (ESPECIALLY ON THURSDAY). HIGH TEMPERATURES ON THURSDAY
EXPECTED TO RANGE FROM THE MID AND UPPER 50 WEST TO THE LOW TO MID
60S EAST...AND THEN IN THE LOW TO MID 50S ON FRIDAY AS THE FRONT
DROPS FURTHER DOWN TOWARD (OR JUST OFFSHORE) THE COAST. LOWS THURSDAY
NIGHT RANGING FROM THE MID TO UPPER 40S INLAND TO LOWER 50S AT THE
COAST. EVEN A LITTLE COOLER BY FRIDAY NIGHT WITH LOWS IN THE MID TO
UPPER 30S OVER NORTHERN INTERIOR ZONES AND IN THE LOWER 40S DOWN
CLOSER TO THE COAST. 12/DS

.LONG TERM /SATURDAY THROUGH TUESDAY/...ON SATURDAY AND SUNDAY THE
FRONT IS EXPECTED TO HAVE MOVED SOUTH OF THE FCST AREA OUT OVER THE
GULF...BUT A COUPLE OF MID/UPPER LEVEL SHORTWAVES IN THE WEST-
SOUTHWEST FLOW ALOFT WILL MOVE EAST ACROSS THE REGION...MAINTAINING
ISOLATED TO CHANCE POPS ACROSS THE SOUTHERN HALF OF THE FCST AREA.
SUNDAY NIGHT INTO MONDAY...A LARGER UPPER TROF DIGS SLIGHTLY OVER THE
SOUTHEAST STATES...FINALLY EJECTING THE FRONT (AND A DEVELOPING SFC
LOW) WELL EAST OF THE FCST AREA BY MONDAY WITH RAINS ENDING. LOOKS
DRY AND COOL MONDAY AND TUESDAY. HIGHS GENERALLY IN THE 50S SATURDAY
THROUGH MONDAY...THEN PRIMARILY IN THE LOWER 60S BY TUESDAY. LOWS
IN THE 30S OVER INTERIOR ZONES AND IN THE LOWER 40S AT THE COAST
EACH. 12/DS

&&

.MARINE...A WARM FRONT APPROACHING FROM THE SOUTHEAST WILL STALL
OVER THE CENTRAL GULF COAST REGION EARLY WEDNESDAY THEN DRIFT
SOUTHEAST THROUGH THE REMAINDER OF THE WEEK IN RESPONSE TO A COLD
FRONT APPROACHING FROM THE NORTHWEST. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG THE WARM
FRONT LATE TONIGHT THROUGH EARLY THURSDAY THEN SHIFT SLOWLY EASTWARD
LATER IN THE WEEK. NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE
OF THE COLD FRONT LATE THURSDAY THROUGH EARLY SATURDAY. AS A RESULT
A SMALL CRAFT ADVISORY MAY BE NEEDED LATE IN THE WEEK. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  53  59  47 /  90  70  70  70
PENSACOLA   73  61  63  50 /  90  80  70  70
DESTIN      76  67  67  55 /  80  70  70  70
EVERGREEN   70  56  60  48 /  90  70  70  60
WAYNESBORO  58  49  56  44 /  90  40  40  50
CAMDEN      61  52  59  46 / 100  50  50  50
CRESTVIEW   76  62  63  52 /  90  80  70  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ALZ265-266.

FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLZ202-204-206.

MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 29, 6:15 AM CST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CST TUE DEC 29 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-301200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
615 AM CST TUE DEC 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A HIGH RISK FOR DANGEROUS RIP CURRENTS CONTINUES ALONG THE GULF
BEACHES OF ALABAMA AND NORTHWEST FLORIDA DUE TO A PERSISTENT LONG
PERIOD ONSHORE SWELL COMBINED WITH A MODERATE SOUTHERLY WIND FLOW
DEVELOPING BY EARLY WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DEEP GULF MOISTURE SPREADS OVER THE CENTRAL GULF COAST REGION
ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS FORECAST TO INCREASE IN
AREAL COVERAGE. LATEST FORECASTS CALL FOR ADDITIONAL RAINFALL TOTALS
TO RANGE FROM 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
CONSIDERING THE RECENT HEAVY RAINS EARLIER IN THE WEEK MORE
LOCALIZED FLOODING COULD BECOME A CONCERN.

MANY AREA RIVERS WILL CONTINUE TO SEE ELEVATED STAGES AND MINOR
FLOODING. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND
WARNINGS FOR SPECIFIC INFORMATION ON THESE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-301200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
615 AM CST TUE DEC 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL BE POSSIBLE MOSTLY
OVER THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 20
NM ON WEDNESDAY.

HAZARDOUS WIND AND WAVE CONDITIONS WILL BE POSSIBLE IN THE WAKE OF A
COLD FRONT LATE THURSDAY THROUGH EARLY SATURDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 7:35 AM CSTAreal Flood AdvisoryMOBMobile3 hr
Dec 30, 8:50 AM CSTSpecial Marine WarningMOB55 min
Dec 30, 9:36 AM CSTSpecial Marine WarningMOB54 min
Dec 30, 9:38 AM CSTAreal Flood AdvisoryMOBBaldwin, Clarke, Conecuh, Escambia, Monroe, Washington and 1 more3 hr
Dec 30, 10:15 AM CSTAreal Flood AdvisoryMOBCovington3 hr
Dec 30, 10:31 AM CSTSpecial Marine WarningMOB44 min
Dec 30, 11:19 AM CSTSpecial Marine WarningMOB41 min
Dec 30, 1:10 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Dec 30, 2:45 PM CSTSpecial Marine WarningMOB90 min
Dec 30, 10:11 AM CSTSpecial Weather StatementMOBEscambia79 min

Nearby

Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Flash Flood Watches in Mississippi, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.